On a geometric property of Lemniscates

P. Erdős, J. S. Hwang

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)344-347
Number of pages4
JournalAequationes Mathematicae
Volume17
Issue number1
DOIs
Publication statusPublished - Feb 1978

Keywords

  • AMS (1970) subject classification: Primary 30A21, 26A75, Secondary 30A06, 30A42

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On a geometric property of Lemniscates. / Erdős, P.; Hwang, J. S.

In: Aequationes Mathematicae, Vol. 17, No. 1, 02.1978, p. 344-347.

Research output: Contribution to journalArticle

Erdős, P. ; Hwang, J. S. / On a geometric property of Lemniscates. In: Aequationes Mathematicae. 1978 ; Vol. 17, No. 1. pp. 344-347.
@article{a9f4265272564040951e5f5646c3993b,
title = "On a geometric property of Lemniscates",
keywords = "AMS (1970) subject classification: Primary 30A21, 26A75, Secondary 30A06, 30A42",
author = "P. Erdős and Hwang, {J. S.}",
year = "1978",
month = "2",
doi = "10.1007/BF01818573",
language = "English",
volume = "17",
pages = "344--347",
journal = "Aequationes Mathematicae",
issn = "0001-9054",
publisher = "Birkhauser Verlag Basel",
number = "1",

}

TY - JOUR

T1 - On a geometric property of Lemniscates

AU - Erdős, P.

AU - Hwang, J. S.

PY - 1978/2

Y1 - 1978/2

KW - AMS (1970) subject classification: Primary 30A21, 26A75, Secondary 30A06, 30A42

UR - http://www.scopus.com/inward/record.url?scp=34250280742&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250280742&partnerID=8YFLogxK

U2 - 10.1007/BF01818573

DO - 10.1007/BF01818573

M3 - Article

AN - SCOPUS:34250280742

VL - 17

SP - 344

EP - 347

JO - Aequationes Mathematicae

JF - Aequationes Mathematicae

SN - 0001-9054

IS - 1

ER -